# SDR IPXA2015100794487

- Difficulty date: September 23, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 67,716 hours, 13,688 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING FIXED L/E FORMER CRACKED AT BS XORS 855.  R & R LT WING FIXED L/E FORMER AT BS XORS 855 IAW SRM 51-31-01, SRM 51-33-01 AND SRM 51-35-01.
